# SDR 06FDEA03589

- Difficulty date: October 4, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 18,569 hours, 9,443 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275350200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR DAMAGE AT POSITION 9L/13L DUE TO LOCK BEING PULLED FROM FLOOR.  LOCK ID D1696 AT FRAME 66.  UPON FURTHER INVESTIGATION FOUND FLOORBEAM ROLLED WITH A 1.25" CRACK AT LIGHTNING HOLE.  REF WRI 5310-9370 FOR EA APPLYING TO THE FLOORBEAM DAMAGE EA #6-5310-105243.  ACCOMPLISHED FLOORBEAM SPLICE REPAIR IAW EA NR 6-5321-105247.  ACCOMPLISHED FLOORBEAM SPLICE REPAIR IAW EA NR 6-5321-105247.
